# SDR REXA2013061701194

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 22,545 hours, 20,242 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stowage Box
- Condition: Broken
- Location: Cockpit Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER OXYGEN STOWAGE BOX BROKEN.  R & R STOWAGE BOX IAW AMM 35-11-04.   CHECKED GOOD.
